MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Model Number 6172
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced ineffective therapy.System diagnostic recorded low impedances.Surgical intervention may take place to address the issue.The investigation was unable to determine the lead that was associated with the issue.
 
Additional Manufacturer Narrative
Reporter phone number (b)(6).Date of event is estimated.Additional components potentially involved in the event include: common device name: dbs lead, model: 6172, udi: (b)(4), serial: (b)(6) lot: 6141672.
 
Additional Manufacturer Narrative
It was reported that patient experienced ineffective therapy.System diagnostic recorded low impedances.Surgical intervention may take place at a later date to address the issue.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19554546
Report Number1627487-2024-09145
Device Sequence Number12463920
Product Code MHY
UDI-Device Identifier05415067020680
UDI-Public(01)05415067020680(10)6244858(17)190405
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Model Number6172
Device Catalogue Number6172
Device Lot Number6244858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexUnknown